|
Volumn , Issue , 2001, Pages 33-42
|
An efficient distributed algorithm for constructing small dominating sets
a
|
Author keywords
[No Author keywords available]
|
Indexed keywords
COMPUTATIONAL COMPLEXITY;
DATA STRUCTURES;
DISTRIBUTED COMPUTER SYSTEMS;
GRAPH THEORY;
PROBABILITY;
THEOREM PROVING;
DISTRIBUTED ALGORITHMS;
DOMINATING SET PROBLEM;
ALGORITHMS;
|
EID: 0034782303
PISSN: None
EISSN: None
Source Type: Conference Proceeding
DOI: None Document Type: Conference Paper |
Times cited : (87)
|
References (28)
|